Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 1

 
   

An Efficient Numerical Scheme for Coupled Nonlinear Burgersí Equations

PP: 245-255
Author(s)
Maryam Sarboland, Azim Aminataei,
Abstract
In this paper, coupled nonlinear Burgersí equations are solved through a variety of meshless methods known as multiquadric quasi-interpolation scheme. In this scheme, the extension of univariate quasi-interpolation method is used to approximate the unknown functions and their spatial derivatives and the Taylor series expansion is used to discretize the temporal derivatives. The multiquadric quasi-interpolation scheme is a one-dimensional method that can be extend to the two-dimensional by converting to a compact form and using of a tensor product scheme. The method is tested on three experiments to show the efficiency and accuracy of it. Also, we demonstrate the validity and applicability of our method by error analysis technique based on residual function.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved